<< Previous Issue Kyungpook Mathematical Journal (Vol. 16, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 141—277
 Original Articles 
On the number of isomorphism classes of certain types of finite algebras
Joseph Neggers
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 141—147
Unions of first category spaces
R.A. McCoy
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 149—154
Finitely neighborable groupoids
A.Y.E. Lau
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 155—159
On the number of isomorphism classes of certain types of actions and binary systems
Joseph Neggers
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 161—176
Non-homogeneous generalized hypergeometirc transform
T.P. Singh1, R.S. Pathak2
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 177—182
An integral involving Jacobi polynomial and the H-function
P. Anandani
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 183—188
Harmonic functions and boundary value problems
Manilal Shah
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 189—197
CERTAIN INTEGRAL RELATIONS INVOLVING H-FUNCTION OF TWO V ARIABLES
Om Prakash Garg
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 199—207
On some new results involving double and triple hypergeometric functions
B.M. Shrivastava
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 209—214
On theorems for three variables analogous to Watson's and Whipple's theorem
C.L. Parihar
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 215—217
Infinite series of Kampe de Feriet's double hypergeometric functions of higher order
M.A. Simary
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 219—223
Asymptotic behavior of solutions of weakly coupled parabolic systems with unbounded coefficients
Cheh-Chih Yeh
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 225—229
The θ and α-monads in general topology
R.A. Herrmann
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 231—241
On set-connected mappings
Takashi Noiri
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 243—246
A composite integral transform with spheroidal wave function as kernel
P.C. Wankhede
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 247—258
Some theorems on generalised Laplace transform
V.P. Goel
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 259—266
On oscillatory properties of functional differential equations
Hiroshi Onose
Kyungpook Mathematical Journal 1976 Vol. 16, No. 2, 267—277

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd